# SDR 96ZZZX4823

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7917R
- Make and model: Beech V35A
- Aircraft serial: D8940
- Propeller: Mcauly 2A36C82
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S84B2
- Condition: Cracked
- Location: Retain Thread
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SUBMITTED FOR OVERHAUL/COMPLIANCE WITH AD 89-26-08, OIL FILL MODIFICATION TO DETECT BLADE/HUB CRACKS.  UPON PENETRANT INSPECTION OF BLADE, A 1.25 INCH LONG CRACK WAS DISCOVERED IN THE SECOND RETENTION THREAD.   ALSO, THE PROPELLER HUB, S/N 685951, WAS FOUND WITH SEVERE EXTERNAL CORROSION.  SUBMITTER STATED CAUSE OF CRACK UNKNOWN.  RECOMMEND OPERATORS CHECK C/W AD 89-26-08.
